# SDR R61A201402270301

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,059 hours, 12,713 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON INITIAL DESCENT, CREW RECEIVED PRESN AUTO FAIL MESSAGE AND NOTED CABIN RATE AMBER INDICATION.  CAPTAIN INITIATED DESCENT DUE TO CONCERN WITH LOSING CABIN PRESSURE, AND DECLARED AN EMERGENCY.  AT 10000 FT CREW RAN QRH AND SYSTEM RESET ITSELF.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED IAW FIM IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
